# SDR EBVR20191112001

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 10,076 hours, 6,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 10,076 hours, 6,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LH/RH WING UPPER SKIN ALONG EDGE OF WING TO FUSELAGE CARBON FAIRING.BLENDED AND REMOVED ALL VISIBLE SIGNS OF CORROSION ON LH I/B WING SKINS. REFER TO SUB 2 FOR NDT DETAILS. THE BLENDED AREAS WERE OUT OF LIMITS PER CESSNA 680 SRM 51-10-01. BLENDED AREAS WERE SUBMITTED TO TEXTRON AND A FIELD REPAIR WAS ISSUED FR-680-0240-7202 REV-.
